# SDR QXEA2012081000788

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 3,380 hours, 3,397 cycles
- Engine: Pwc PW150A
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A (B) REPORTS AN ELECTRICAL ODOR IN THE AFT GALLEY AFTER BOARDING PASSANGERS COMPLETE.  AFT PAX DOOR CLOSED AND LOCKED.  FOUND SOURCE TO BE THE AFT CARGO COMPARTMENT LIGHTS.
